MathSciNet Relay Station
MathSciNet bibliographic data
MR2572132 (2010j:20075) 20G44 (20E42 51E24)
De Medts, Tom; Gramlich, Ralf; Horn, Max Iwasawa decompositions of split Kac-Moody groups. J. Lie Theory 19 (2009), no. 2, 311–337.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement